Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On One-Parameter Unitary Groups in Hilbert Space

M. H. Stone
Annals of Mathematics
Second Series, Vol. 33, No. 3 (Jul., 1932), pp. 643-648
Published by: Annals of Mathematics
DOI: 10.2307/1968538
Stable URL: http://www.jstor.org/stable/1968538
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On One-Parameter Unitary Groups in Hilbert Space
Preview not available

Page Thumbnails

  • Thumbnail: Page 
643
    643
  • Thumbnail: Page 
644
    644
  • Thumbnail: Page 
645
    645
  • Thumbnail: Page 
646
    646
  • Thumbnail: Page 
647
    647
  • Thumbnail: Page 
648
    648